Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 11, NWS Quad Cities, IA

April 9, 2015Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 9, 2015, 4:51 PM CDT for Hancock County, Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 4:51 PM CDT (21:51 UTC)
Expired
Apr 9, 2015, 5:30 PM CDT
In force
39 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Hancock County, IL

The radar

The Quad Cities radar (KDVN), 150 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:15 PM CDTHAIL 1.25Se Carthage, IL
Apr 9, 5:15 PM CDTHAIL 1.51 N Denver, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 12:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WUUS53 KDVN 092151
SVRDVN
ILC067-092230-
/O.NEW.KDVN.SV.W.0011.150409T2151Z-150409T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 530 PM CDT

* AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  CANTON...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CARTHAGE...WEST POINT...BOWEN...AUGUSTA...TIOGA...SUTTER...
  STILLWELL...BASCO...DENVER...BENTLEY...PLYMOUTH...WEBSTER AND
  FOUNTAIN GREEN.

OTHER LOCATIONS AFFECTED INCLUDE HANCOCK COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4020 9151 4058 9097 4050 9090 4026 9090
      4019 9095
TIME...MOT...LOC 2151Z 228DEG 34KT 4017 9141

HAIL...1.00IN
WIND...60MPH

$$

GIBBS
2 follow-up statements
754 
WWUS53 KDVN 092212
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT THU APR 9 2015

ILC067-092230-
/O.CON.KDVN.SV.W.0011.000000T0000Z-150409T2230Z/
HANCOCK IL-
512 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HANCOCK COUNTY UNTIL 530 PM CDT...

AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST POINT...
AND MOVING NORTHEAST AT 55 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CARTHAGE...AUGUSTA...BENTLEY...PLYMOUTH...WEBSTER AND FOUNTAIN GREEN.

OTHER LOCATIONS AFFECTED INCLUDE HANCOCK COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4020 9144 4058 9097 4051 9091 4026 9090
      4019 9095
TIME...MOT...LOC 2212Z 225DEG 48KT 4030 9110

HAIL...1.50IN
WIND...60MPH

$$

GIBBS
009 
WWUS53 KDVN 092217
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT THU APR 9 2015

ILC067-092230-
/O.CON.KDVN.SV.W.0011.000000T0000Z-150409T2230Z/
HANCOCK IL-
517 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HANCOCK COUNTY UNTIL 530 PM CDT...

AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BOWEN...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...WEBSTER AND FOUNTAIN GREEN.

OTHER LOCATIONS AFFECTED INCLUDE HANCOCK COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4027 9131 4055 9095 4054 9094 4051 9091
      4026 9090 4019 9095
TIME...MOT...LOC 2217Z 225DEG 48KT 4035 9104

HAIL...1.50IN
WIND...60MPH

$$

GIBBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:33 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 9, 3:33 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT THU APR 9 2015

.SYNOPSIS...
ISSUED AT 332 PM CDT THU APR 9 2015

12Z UA ANALYSIS HAS AN 850MB LOW NEAR KOAX WITH A WARM FRONT INTO
SOUTHERN WISCONSIN. THE 850MB COLD FRONT RAN FROM THE LOW INTO THE
BIG BEND OF TEXAS. A LLJ RAN FROM EASTERN TEXAS INTO ILLINOIS.
SATELLITE TRENDS THROUGH MID AFTERNOON SHOW PLENTY OF LOW CLOUDS
FROM WISCONSIN INTO IOWA. RADAR SHOWS A LINE OF STRONG STORMS MOVING
RAPIDLY NORTHEAST FROM SOUTHERN IOWA AND MISSOURI TOWARD THE
MISSISSIPPI RIVER.

18Z SFC ANALYSIS HAS MESO LOWS NEAR KCID AND KOXV WITH THE LIKELY
MAIN SYNOPTIC LOW NEAR KLWD. THE WARM FRONT RAN FROM THE LOW NEAR
KCID INTO NORTHERN ILLINOIS AND THEN EAST ALONG THE MICHIGAN/INDIANA
LINE. THE COLD FRONT RAN FROM THE SYNOPTIC LOW NEAR KLWD INTO NORTH
TEXAS. DEW POINTS WERE IN THE 60S FROM THE OHIO VALLEY WEST TO THE
MID MISSISSIPPI VALLEY AND THEN SOUTH TO THE GULF COAST. DEW POINTS
IN THE 30S WERE ACROSS THE UPPER MIDWEST AND INTO MUCH OF THE PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 332 PM CDT THU APR 9 2015

ALL ATTENTION IS ON STORM DEVELOP AND EVOLUTION OVER THE NEXT 6
HOURS.

THE SYNOPTIC LOW SHOULD BE CLOSE TO KDBQ JUST PRIOR TO SUNSET WITH
THE COLD FRONT ALONG THE MISSISSIPPI RIVER. THE MAIN SEVERE THREAT
WILL BE ALONG/AHEAD OF THE COLD FRONT. THE THREAT OF LARGE HAIL IS A
GIVEN BUT GIVEN THE FORWARD SPEED OF THE STORMS...DAMAGING WINDS ARE
ALSO POSSIBLE. ANY LOW LEVEL BOUNDARY WOULD PROVIDE A FOCUS FOR NEW
STORMS AND POTENTIAL DEVELOPMENT OF A TORNADO IF A STORM WOULD
INTERSECT SUCH A BOUNDARY.

AFTER SUNSET...STORMS WILL RAPIDLY END EAST OF THE MISSISSIPPI WITH
THE OVERALL PRECIPITATION THREAT DROPPING AS WELL THROUGH MIDNIGHT.
AFTER MIDNIGHT...MAINLY DRY CONDITIONS ARE EXPECTED WITH WRAP AROUND
CLOUDS MOVING THROUGH THE AREA.

ON FRIDAY...A WEAK UPPER LEVEL DISTURBANCE WILL DROP DOWN INTO THE
GREAT LAKES. MOISTURE IS LIMITED AND THE BETTER FORCING IS FROM
WISCONSIN INTO MICHIGAN. THUS DRY CONDITIONS ARE EXPECTED. DEEP
MIXING OF THE ATMOSPHERE WILL ALLOW BREEZY CONDITIONS TO DEVELOP ON
FRIDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 332 PM CDT THU APR 9 2015

HIGH PRESSURE WILL MOVE ACROSS THE MIDWEST FRIDAY NIGHT THROUGH
SATURDAY RESULTING IN QUIET AND DRY CONDITIONS FOR THE AREA.
TEMPERATURES SHOULD AVERAGE A LITTLE ABOVE NORMAL.

A WEAK STORM SYSTEM WILL APPROACH THE AREA SATURDAY NIGHT. THE
EVENING HOURS SHOULD BE DRY ACROSS THE AREA WITH SOME SHOWERS AND
POSSIBLY A THUNDERSTORM MOVING INTO THE WESTERN HALF AFTER MIDNIGHT.

THE STORM SYSTEM WILL MOVE ACROSS THE AREA ON SUNDAY BRINGING A
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. CLOUD
COVER/PRECIPITATION WILL DICTATE HIGH TEMPERATURES BUT THEY SHOULD
BE A LITTLE ABOVE NORMAL.

SUNDAY NIGHT ON...
NEXT WEEK AN ACTIVE PATTERN LOOKS TO BE SEEN ACROSS THE AREA.
HOWEVER...THERE ARE DISAGREEMENTS ON THE TIMING OF STORM SYSTEMS.
THUS WHILE THE POTENTIAL FOR AN ACTIVE PATTERN IS THERE...OVERALL
CONFIDENCE ON TIMING IS LOWER THAN NORMAL.

THE STORM SYSTEM EXITS THE AREA SUNDAY NIGHT. THE MODEL CONSENSUS
HAS CHANCE POPS ACROSS THE AREA.

MONDAY/MONDAY NIGHT THE MODEL CONSENSUS HAS DRY CONDITIONS FOR THE
AREA AS ANOTHER CANADIAN HIGH MOVES THROUGH THE MIDWEST.
TEMPERATURES SHOULD AVERAGE ABOVE NORMAL.

TUESDAY THROUGH THURSDAY THE MODEL CONSENSUS HAS MAINLY CHANCE POPS
FOR THE ENTIRE AREA AS ANOTHER STORM SYSTEM MOVES THROUGH THE
MIDWEST. THERE ARE DISAGREEMENTS AMONG THE MODELS AS TO THE TIMING
OF THIS SYSTEM. THUS THE POSSIBILITY EXISTS THAT PART OF THIS TIME
PERIOD MAY BE DRY...WITH ONE TIME PERIOD BEING TUESDAY. TEMPERATURES
SHOULD AVERAGE ABOVE NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1147 AM CDT THU APR 9 2015

VERY DIFFICULT AVIATION FORECAST FOR THE NEXT 6 TO 8 HOURS ACROSS
THE AREA. IT APPEARS THAT THE AREA WILL SEE THUNDERSTORMS...SOME
SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.
THE TIMING OF THESE STORMS IS DIFFICULT AND AS SUCH GONE WITH
TEMPOS OF THE APPROXIMATE TIME WITH THE THUNDERSTORMS. WINDS WILL
BE VRB CLOSE TO 50 KT GUSTS WHEN THEY COME IN. PLAN ON CHANGING
TEMPOS WITH MORE INFORMATION WHEN THE THREAT BECOMES CLEARER. ONCE
THESE SHOWERS AND STORMS LEAVE...THE WIND CHANGES AND WE SEE
MOSTLY VFR CONDITIONS THROUGH THE REST OF THE PERIOD.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...GIBBS
Hazardous weather outlook, Apr 9, 12:10 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1210 PM CDT THU APR 9 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-101715-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1210 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TODAY THROUGH VERY EARLY THIS
EVENING...AS A STRONG STORM SYSTEM MOVES THROUGH IOWA. STRONG
SOUTH WINDS WILL USHER IN WARM AIR TODAY...WHICH COULD FUEL A FEW
SUPERCELL THUNDERSTORMS THIS AFTERNOON. ANY THUNDERSTORMS TODAY
WILL BE CAPABLE OF PRODUCING SMALL HAIL...WHILE ANY OF THE
POSSIBLE AFTERNOON SUPERCELL THUNDERSTORMS WILL HAVE THE POTENTIAL
FOR VERY LARGE HAIL...GUSTY WINDS OVER 50 MPH...AND A FEW
TORNADOES POSSIBLE. THE POTENTIAL EXISTS FOR A STRONG TORNADO THIS
AFTERNOON.

THE THREAT FOR STORMS WILL END BY EARLY EVENING...WITH THE WINDY
WEATHER CONTINUING FROM THE WEST TONIGHT. WINDS GUSTS OVER 35 MPH
WILL BE POSSIBLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN TOWARD MID
WEEK. AT THIS TIME...THE THREAT FOR SEVERE STORMS APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED EARLY THIS AFTERNOON THROUGH 8
PM TONIGHT.

In the hours before

Special weather statement, Apr 9, 4:19 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
419 PM CDT THU APR 9 2015

IAZ051>053-063-064-092200-
BENTON-IOWA-JOHNSON-JONES-LINN-
419 PM CDT THU APR 9 2015

...STRONG THUNDERSTORMS AND MINOR STREET FLOODING...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDAR RAPIDS...MOVING NORTHEAST AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MARION AROUND 425 PM CDT...
  WHITTIER...VIOLA AND SPRINGVILLE AROUND 435 PM CDT...
  STONE CITY AND WAUBEEK AROUND 440 PM CDT...
  ANAMOSA AROUND 445 PM CDT...
  LANGWORTHY AROUND 450 PM CDT...
  MONTICELLO AROUND 455 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THIS STORM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4205 9177 4230 9141 4229 9115 4195 9131
      4195 9136 4181 9137 4174 9197
TIME...MOT...LOC 2118Z 230DEG 40KT 4198 9165

GIBBS
Local storm report, Apr 9, 4:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             2 W CEDAR RAPIDS        41.98N 91.71W
04/09/2015  M0.75 INCH       LINN               IA   TRAINED SPOTTER

            PENNY SIZE HAIL BUT MOSTLY PEA SIZE.

&&

GROSS
Local storm report, Apr 9, 4:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             SIGOURNEY               41.33N 92.21W
04/09/2015  M0.25 INCH       KEOKUK             IA   LAW ENFORCEMENT

            RELAYED BY THE EMERGENCY MANAGER

0415 PM     HAIL             1 W RIVERSIDE           41.48N 91.59W
04/09/2015  E1.25 INCH       WASHINGTON         IA   PUBLIC

            VIA TWITTER

&&

MM
Special weather statement, Apr 9, 4:27 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 PM CDT THU APR 9 2015

IAZ088-099-092215-
HENRY-LEE-
427 PM CDT THU APR 9 2015

...STRONG THUNDERSTORMS IN HENRY AND LEE COUNTIES...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HILLSBORO TO
CROTON...MOVING NORTHEAST AT 35 MPH.

* THUNDERSTORMS WILL BE NEAR...
  DONNELLSON AROUND 435 PM CDT...
  SALEM...PILOT GROVE AND FRANKLIN AROUND 440 PM CDT...
  WEST POINT AND ST. PAUL AROUND 445 PM CDT...
  MOUNT PLEASANT AND LOWELL AROUND 450 PM CDT...
  DENMARK AROUND 455 PM CDT...
  NEW LONDON AROUND 500 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4054 9162 4056 9169 4058 9168 4062 9172
      4090 9172 4110 9137 4081 9137 4081 9141
      4078 9134 4064 9132 4051 9162
TIME...MOT...LOC 2126Z 237DEG 32KT 4081 9176 4061 9163

GIBBS
Local storm report, Apr 9, 4:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
441 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HEAVY RAIN       CEDAR RAPIDS            41.97N 91.67W
04/09/2015  M1.03 INCH       LINN               IA   BROADCAST MEDIA

            RAINFALL IN PAST 30 MINUTES

&&

TAS
Local storm report, Apr 9, 4:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             ROCK CITY               42.41N 89.47W
04/09/2015  M1.00 INCH       STEPHENSON         IL   TRAINED SPOTTER

&&

TAS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 11:13 PM CDTSpecial Weather StatementDVNPutnam32 min
Apr 9, 1:08 PM CDTSpecial Weather StatementDVNBureau52 min
Apr 9, 2:57 PM CDTSpecial Weather StatementDVNWhiteside18 min
Apr 9, 5:27 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough48 min
Apr 9, 5:49 PM CDTTornado Warning Tornado observedConsiderable damage threatDVNCarroll, Whiteside26 min
Apr 9, 6:10 PM CDTSpecial Weather StatementDVNMercer35 min
Apr 9, 6:10 PM CDTTornado WarningDVNCarroll20 min
Apr 9, 6:39 PM CDTSpecial Weather StatementDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 3 more2 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.